Top 9 Acetominofen 500mg PM – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Kirkland Signature

#ad

Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg, 375 Gelcaps

#ad
Kirkland Signature #ad - 375 count Bottle. 500 mg. Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.
BrandKirkland Signature #ad
ManufacturerCostco #ad
Height3 Inches
Length3 Inches
Weight0.68 Pounds
Width6 Inches
Part NumberC07136
ModelC07136

2. Rite Aid

#ad

80 Count | Nighttime PM Pain Reliever + Sleep Aid | Arthritis Pain Relief | Menstrual Pain Relief, Rite Aid Extra Strength PM Pain Relief Gelcaps, 500 mg Acetaminophen / 25 mg Diphenhydramine

#ad
Rite Aid #ad - Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Pain reliever + nighttime sleep aid: each rite aid gelcap contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, a nighttime sleep aid for adults, plus it contains diphenhydramine HCI 25mg, so you can sleep at night.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. This aspirin-free muscle, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities. Aspirin free: these pain relief pills contain 500 mg of pain relieving, joint, fever reducing acetaminophen without any aspirin.

Compare rite aid acetaminophen PM to the active ingredients in Extra Strength Tylenol PM. Non-habit forming: rite aid's pm pain reliever plus sleep aid is non-habit forming, get the sleep you need, so you can relieve pain, and wake up feeling refreshed. Pain reliever + fever reducer: rite aid extra strength Acetaminophen PM gelcaps reduce fevers temporarily while offering minor headache/migraine relief, menstrual pain relief, relief from muscular or body aches, and arthritis and/or joint pain relief.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number556-31-UPCR

3. HealthA2Z

#ad

Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever Plus Nighttime Sleep Aid | Non-Habit Forming, HealthA2Z Extra Strength Pain Relief PM, 150 Caplets

#ad
HealthA2Z #ad - 500 mg acetaminophen, joint, a proven pain reliever, headache, helps relieve muscle, and arthritis pain quickly. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. It contains no Aspirin. Compare to Tylenol PM active ingredient. Adults and children 12 years and over: take 2 caplets at bedtime. 25 mg diphenhydramine, non-habit-forming sleep aid, a gentle, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4.5 Inches
Length2.25 Inches
Weight0.26 Pounds
Width2.25 Inches
Part NumberFP0658

4. PONUMO

#ad

GenCare, Extra Strength Acetaminophen PM 500 mg 375 Tablets | Value Saving Pain Relief & Sleep Aid for Adults | Works Fast & Non Habit Forming Headache Medicine | Helps with Aches & Joint Pain

#ad
PONUMO #ad - Total pain relief - acetaminophen generic tylenol is the fast acting pain reliever for people suffering from headaches, migraines, joint pain, menstrual cramps, inflammation, toothaches, sore muscles, back aches and common cold and flu symptoms. This non habit forming sleep aid and pain relief medication is helpful for people whose symptoms are keeping them up at night or causing restlessness or insomnia.

100% satisfaction guarantee - always have extra strength fast acting relief on hand! Take advantage of this easy to use pain relief tablet and sleep aid and enjoy our 100% Customer Satisfaction Guarantee. Diphenhydramine sleep aid also acts as an antihistamine to reduce allergy symptoms and common cold symptoms like congestion and coughing itchy throat. Join thousands of satisfied customers and families. Click add-to-Cart Today!1 pill contains 500 milligrams of Acetaminophen.

Extra strength - the combination of 500 mg acetaminophen and 25 mg of Diphenhydramine combine to give you fast acting aches and pain relief. Nighttime formula - our pm sleep aid formula contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. Bulk savings bottle - enjoy always having pm formulated acetaminophen at hand for you and your family. Each bulk value bottle contains 375 tablets which is great for families and busy households who need regular relief and want to save money by purchasing generic extra strength tablets in bulk.
BrandPONUMO #ad
ManufacturerPONUMO #ad
Part NumberEB-006

5. Amazon Basic Care

#ad

Amazon Basic Care Rapid Release Pain Relief, Extra Strength Pain Reliever and Fever Reducer, Acetaminophen Caplets 500 mg, 100 Count

#ad
Amazon Basic Care #ad - Effective: this product temporarily relieves minor aches and pains due to headache, backache, the common cold, minor pain of arthritis, muscular aches, toothache and premenstrual and menstrual cramps Also temporarily reduces fever.

Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient. Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap.

Acetaminophen pain relief: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer. For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2.06 Inches
Length2.13 Inches
Width4 Inches

6. Amazon Basic Care

#ad

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count Pack of 1, White

#ad
Amazon Basic Care #ad - Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. It also temporarily reduces fever. Purpose: extra strength pain relief, temporarily relieves minor aches and pains due to: the common cold, Acetaminophen Caplets, toothache, headache, backache, muscular aches, minor pain of arthritis, 500 mg, and premenstrual and menstrual cramps.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

7. HealthA2Z

#ad

365 Caplets, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, HealthA2Z Extra Strength Pain Relief PM

#ad
HealthA2Z #ad - Adults and children 12 years and over: take 2 caplets at bedtime. It contains no Aspirin. 500 mg acetaminophen, headache, helps relieve muscle, a proven pain reliever, joint, and arthritis pain quickly. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. 25 mg diphenhydramine, non-habit-forming sleep aid, a gentle, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen. Compare to Tylenol PM active ingredient.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

8. Kirkland Signature

#ad

Kirkland Signature Extra Strength Rapid Release Pain Reliever Acetaminophen 500 MG 400 rapid release gelcaps Bottle

#ad
Kirkland Signature #ad - Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness. Rapid release. 400 count. During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length6 Inches
Weight0.33 Pounds
Width5 Inches
Part Number96619355471
Model96619355471

9. Tylenol

#ad

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 100 ct, 500 mg Acetaminophen

#ad
Tylenol #ad - This sleep aid is non-habit forming when used as directed. Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet.

You're a better you all day. 100-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2.06 Inches
Length3.88 Inches
Weight0.22 Pounds
Width2 Inches
Part NumberJJ-2404
ModelJJ-2404